# SDR 2008FA0000700

- Difficulty date: July 18, 2008
- Submitted: October 24, 2008
- Operation: General aviation
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607132886
- Part serial: 1141
- Condition: Cracked
- Location: Propeller
- Part time: 37,586 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP RECEIVED FOR ROUTINE O/H.  AFTER PROP WAS DISASSEMBLED IT WAS NOTED THAT BLADE NR 2, SN 1141 HAD A CRACKED ROOT END OUTER SLEEVE. BLADE IS REJECTED FROM FURTHER SERVICE. SB SF 340.60.A106 ADDRESSES THIS. (K)
